DOI 10.1016/s0002-9394(03)00774-8
Mechanism of topiramate-induced acute-onset myopia and angle closure glaucoma.
Аннотация
DESIGN
Interventional case report.
METHODS
In an institutional practice setting, two women, aged 25 and 45, developed acute myopia after starting topiramate for epilepsy. One patient also developed bilateral angle closure glaucoma.
RESULTS
Topiramate was discontinued. Anterior chamber shallowing was noted in both patients at presentation. Ultrasonography showed ciliochoroidal effusion. Baseline measurements of anterior chamber depth and lens thickness were obtained.
CONCLUSIONS
Topiramate may be associated with ciliochoroidal effusion with forward displacement of the lens-iris diaphragm and anterior chamber shallowing, resulting in acute myopia and angle-closure glaucoma. Increased lens thickness contributes only minimally (9%-16%) to anterior chamber shallowing.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.